# SDR AALA960005

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Corroded
- Location: Bs 1155-1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND LOWER DOOR JAMB BEAM CORRODED SEVERAL PLACES.  SMOOTHLY BLENDED OUT CORROSION IN THE VERTICAL LEG TO A MINIMUM THICKNESS OF .0210 INCHES AS SHOWN IN FIG.  REWORK BLEND OUT PER AARD 53-10-00-3 CONDITION 2 (ESO 80559 DATED 12-22-95).  (M)
